# SDR DALA1238340918

- Difficulty date: May 4, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 61,939 hours, 48,063 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1297
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN SEAT TRACK LBL 54 BS 1297.  REMOVED DAMAGE FOUND TO BE OUT OF LIMITS.  REPLACED TRACK SECTION FROM BS 1170-1309 WITH NEW TRACK IAW SRM 51-30-01.
